Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimal injective resolutions under flat base change


Authors: Hans-Bjørn Foxby and Anders Thorup
Journal: Proc. Amer. Math. Soc. 67 (1977), 27-31
MSC: Primary 13D99; Secondary 18G15
DOI: https://doi.org/10.1090/S0002-9939-1977-0453724-1
MathSciNet review: 0453724
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a flat morphism $ \varphi :A \to B$ of noetherian rings, the minimal injective resolution of the B-module $ M{ \otimes _A}B$ is described in terms of the minimal injective resolution of the finitely generated A-module M and the minimal injective resolutions of the fibers of $ \varphi $.


References [Enhancements On Off] (What's this?)

  • [1] H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28. MR 27 #3669. MR 0153708 (27:3669)
  • [2] D. Ferrand and M. Raynaud, Fibres formelles d'un anneau local noethérien, Ann. Sci. École Norm. Sup. (4) 3 (1970), 295-311. MR 42 #7660. MR 0272779 (42:7660)
  • [3] H.-B. Foxby, Gorenstein modules and related modules, Math. Scand. 31 (1972), 267-284. MR 48 #6094. MR 0327752 (48:6094)
  • [4] -, Injective modules under flat base change, Proc. Amer. Math. Soc. 50 (1975), 23-27. MR 0409439 (53:13194)
  • [5] -, On the $ {\mu ^i}$ in a minimal injective resolution. II, Kobenhavns Univ. Mat. Inst. (preprint).
  • [6] R. Hartshorne, Residues and duality, Lecture Notes in Math., vol.20, Springer-Verlag, Berlin and New York, 1966. MR 36 #5145. MR 0222093 (36:5145)
  • [7] M. Paugam, Comportement des $ {\mu _i}$ de Bass dans les extensions plates, C.R. Acad. Sci. Paris 280 (1975), A1267-A1270. MR 51 # 10324. MR 0374124 (51:10324)
  • [8] R.Y. Sharp, Gorenstein modules, Math. Z. 115 (1970), 117-139. MR 41 #8401. MR 0263801 (41:8401)
  • [9] -, The Euler characteristic of a finitely generated module of finite injective dimension, Math. Z. 130 (1973), 79-93. MR 47 #8518. MR 0319977 (47:8518)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D99, 18G15

Retrieve articles in all journals with MSC: 13D99, 18G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0453724-1
Keywords: Minimal injective resolution, $ \mu _A^n(\mathfrak{p},M)$, flat base change, injective dimension, Gorenstein ring, quasi-isomorphism
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society